Translator Disclaimer
2010 Variational Methods and Almost Periodic Solutions of Second Order Functional Differential Equations with Infinite Delay
Moez Ayachi
Commun. Math. Anal. 9(1): 15-31 (2010).

Abstract

By means of variational methods, we study the existence and uniqueness of almost periodic solutions for a class of second order neutral functional differential equations with infinite delay.

Citation

Download Citation

Moez Ayachi. "Variational Methods and Almost Periodic Solutions of Second Order Functional Differential Equations with Infinite Delay." Commun. Math. Anal. 9 (1) 15 - 31, 2010.

Information

Published: 2010
First available in Project Euclid: 21 April 2010

zbMATH: 1195.34107
MathSciNet: MR2569958

Subjects:
Primary: 34K14
Secondary: 65K10

Rights: Copyright © 2010 Mathematical Research Publishers

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.9 • No. 1 • 2010
Back to Top